# SDR IPXA2020101461304

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 61,861 hours, 21,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T518879
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: LDS FURTHER INSPECTION FOUND CORRODED EDGE ANGLE AT FS 212-237, LBL 62.5.  CORRODED EDGE ANGLE REPLACED WITH MADE REPAIR PART, IAW BOEING DWG 141T5188 AND INSTALLED, IAW B767-300 SRM 51-40-02.
